# SDR R61A2023121800737

- Difficulty date: December 19, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 40,895 hours, 30,954 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII AFT RH IB SEAT TRACK BETWEEN FR 74 AND 84 FOUND CORRODED. SEAT TRACK REPLACED IAW SRM 51-41-01
